MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Codes Loss of or Failure to Bond (1068); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with an afx bifurcated and iliac limb in 2016.Recently, on a follow up ct, it was discovered that the patient had an endoleak type ib where the distal end of the existing limb extension was no longer seated in the external iliac.Patient was treated on (b)(6) 2018 where the physician elected to place another limb.As of the date of this report there have been no additional patient sequelae reported.The patient's status is that he's dong well and no additional information was provided.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; requests were made and denied response was received.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Correction: h6: device code - remove 1354.Conclusion code - remove 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7903072
Report Number2031527-2018-00738
Device Sequence Number11121373
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)190217
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2019
Device Model NumberI20-13/C88F SA
Device Lot Number1298055005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-BIFURCATED STENT GRAFT-LOT: 1285657009; AFX-BIFURCATED STENT GRAFT-LOT: 1285657009
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR